MathSciNet Relay Station
MathSciNet bibliographic data
MR1029853 35J60
Zuily, C. Sur la régularité des solutions non strictement convexes de l'équation de Monge-Ampère réelle. (French) [Regularity of not strictly convex solutions of the real Monge-Ampère equation] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), no. 4, 529–554 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement